# SDR HEEA968444

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000046A
- Condition: Separation
- Location: Tip Rib
- Part time: 11,893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION IN THE SKIN NEAR THE TIP RIB AREA WITH CRACKS IN THE SKIN JUST BELOW THE SPAR ON THE LOWER SIDE.
